# SDR FDEA201010063952

- Difficulty date: October 6, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 16,328 hours, 9,003 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: A528101000010
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR OTBD EDGE GOT IMPACT DAMAGED AT CTR  AREA.  DAMAGE EDGE AREA REPAIRED IAW EA NR 6-5280-141635 . THE REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
